Amphotericin B-induced cutaneous leucocytoclastic vasculitis: case report


    loading  Checking for direct PDF access through Ovid

Abstract

SummaryA 37-year-old female patient was diagnosed with ulcerative colitis 8 months ago and medical treatment with oral azathioprine, low-dose corticosteroids and 5-ASA was started. Following 3 months without any symptoms, the patient had total colectomy and ileostomy. After this period, liposomal amphotericin B (3 mg kg−1 day−1) was given with the diagnosis of probable fungal infection. Palpable purpuric skin lesions on the anterior surface of both legs appeared on the 55th day of amphotericin B treatment. Histological examination of a skin biopsy was consistent with leucocytoclastic vasculitis. We present a case of cutaneous leucocytoclastic vasculitis in which amphotericin B might presumably be the aetiological factor.

    loading  Loading Related Articles